# SDR SWAA052625

- Difficulty date: August 30, 2005
- Submitted: August 31, 2005
- Operation: Air carrier
- Aircraft: N614SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28033
- Aircraft time: 33,621 hours, 28,699 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Angle
- Part number: 6549837
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D CHECK, FOUND VERTICAL STABILIZER RT T/E ANGLE CRACKED AT RS 23.37.  REMOVED AND REPLACED ANGLE PER SRM.
